# SDR PNSA990503

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 8974691
- Condition: Failed
- Location: Lt Egt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EGT STARTED TO FLICKER DURING CRUISE.  COULD NOT DUPLICATE  PROBLEM ON GROUND.  REPLACED EGT HARNESS FOR TROUBLESHOOTING.
